Show simple item record

dc.contributor.authorAbbad, Mohammed
dc.contributor.authorFilar, Jerzy A
dc.contributor.authorBielecki, Tomasz R
dc.date.accessioned2012-09-14T04:23:56Z
dc.date.available2012-09-14T04:23:56Z
dc.date.issued1990
dc.identifier.citationAbbad, M., Filar, J.A. and Bielecki, T.R. 1990. Algorithms for singularly perturbed limiting average Markov Control Problems. Proceedings of the 29th IEEE Conference on Decision and Control, vol. 3, 1402-1407.en
dc.identifier.urihttp://hdl.handle.net/2328/26292
dc.description.abstractThe authors consider a singularly perturbed Markov decision process (MDP) with the limiting average cost criterion. It is assumed that the underlying process is composed of n separate irreducible processes, and that the small perturbation is such that it 'unites' these processes into a single irreducible process. This structure corresponds to the Markov chains admitting strong and weak interactions. The authors introduce the formulation and some results given by Bielecki and Filar (1989) for the underlying control problem for the singularly perturbed MDP, the limit Markov control problem (limit MCP). It is demonstrated that the limit MCP can be solved by a suitably constructed linear program. An algorithm for solving the limit MCP based on the policy improvement method is constructed.en
dc.language.isoen
dc.publisherInstitute of Electrical and Electronic Engineersen
dc.subjectMathematicsen
dc.subjectMarkov Decision Processesen
dc.titleAlgorithms for singularly perturbed limiting average Markov Control Problemsen
dc.typeArticleen
dc.rights.licenseIn Copyright


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record